# SDR UALA2013010400060

- Difficulty date: January 3, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 43,172 hours, 10,612 cycles
- Engine: Pwa PW4052
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX OXYEN GENERATOR UNIT HANGING DOWN FROM OVERHEAD AT ROW 25DEF, NOT JUST MASKS.  FOUND PSU PANEL AT 25DEF HANGING BY LANYARD.  VERIFIED O2 MASKS AND GENERATOR INTACT AND UNFIRED.  RELATCHED PSU PANEL AND OK FOR SERVICE.
